# SDR DALA2018043002983

- Difficulty date: April 29, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 69,549 hours, 22,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BOX BEAM HAS CORROSION AT STA 333 LBL 33. REMOVED AND REPLACED BOX BEAM AT MAIN CABIN FLOOR BOX BEAM STA 333 LBL 33. P/N 141N5170, BATCH 0003288657 IAW SRM 51-40-02 PARA 7 PAGE 4 AND DWG 141N5170.
